# SDR SIMA200614603

- Difficulty date: May 25, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT, AMBER GEAR DOWN INDICATIONS, ALL 3, FOLLOWED AOM VOL 1 PROCEDURE, CYCLE LEVER, WITH NO CHANGE.  ALL GEAR PIN IN COCKPIT.  NO EMERGENCY DECLARED NORMAL DEPLANING.  COMPLIED WITH FAULT ISOLATION MANUAL, IAW 32-32-00-810-803-A.  NO DEFECT NOTED.  INSPECTED MLG PROXIMITY SWITCH.  COMPLIED WITH TROUBLESHOOTING OF ENTIRE AIR/GROUND PROXIMITY SYSTEM WHICH CHECKED GOOD.  GEAR SWINGS WERE GOOD, IAW EMB 140, AMM 32-30-00-700-801A.  ENTIRE SYSTEM CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
